# SDR UPS01435086

- Difficulty date: February 1, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 2 INCH CRACK FOUND BS 260 CANTED BULKHEAD AT UPPER EDGE LT SIDE.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH QUERY NOTE 17 / 01.
